MathSciNet Relay Station
MathSciNet bibliographic data
MR190703 (32 #8115) 46.20
Gurariĭ, V.; Macaev, V. I. Lacunary power sequences in spaces $C$ and $L\sb{p}$. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 30 1966 3–14.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement